# SDR 2019FA0000188

- Difficulty date: June 24, 2019
- Submitted: June 25, 2019
- Operation: General aviation
- Aircraft: N267A
- Make and model: Snias AS350B3
- Aircraft serial: 7222
- Aircraft time: 4,798 hours, 4,532 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 1,298 hours, 1,568 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Reinforcement
- Part number: 704A34415250
- Condition: Debonded
- Location: Engine
- Part time: 4,798 hours, 1,568 cycles
- Component: Bypass Valve, Tmeca
- Component part number: 0292950780
- Stage of operation: IN
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN THE PROCESS OF UNDERGOING A CUSTOMER CONFORMITY INSPECTION WHEN A PIECE OF FOD WAS NOTICED IN THE ENGINE BYPASS VALVE OVERBOARD DUCTING. THE DUCT WAS REMOVED AND THE FOREIGN OBJECT WAS IDENTIFIED AS A PART OF THE DUCT REINFORCEMENT THAT HAD BECOME DISBANDED FROM THE PARENT PART. IT WAS DISCOVERED THAT THE REINFORCEMENT PIECE WAS BONDED WITH A CLEAR SILICONE. THIS IS A HIGH HEAT DUCT MATERIAL WHICH IS RED IN COLOR, THE SILICONE BEING CLEAR IS NOT FOR USE IN HIGH HEAT APPLICATION. UPON FURTHER INSPECTION OF THE PART, THERE WERE MULTIPLE AREAS WHERE THIS REINFORCEMENT WERE DISBONDING. I WOULD SUGGEST A DIFFERENT METHOD OF BONDING THIS REINFORCEMENT WITH THE USE OF A SUBSTANCE MORE OIL AND HEAT TOLERANT.
